# SDR 99ZZZX3589

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N357WC
- Make and model: Gulstm 560
- Aircraft serial: 5600069
- Engine: Pwa JT15D5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Assy
- Part number: 310281401
- Condition: Damaged
- Location: Engine
- Part time: 4,132 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON  PRE-FLIGHT, THE COPILOT DISCOVERED DAMAGE TO THE RIGHT FAN ASSY WHICH RESULTED IN THE FLIGHT BEING CANCELLED.  FOUND DAMAGE TO 12 BLADES RANGING FROM SMALL NICKS TO A SECTION MISSING FROM THE TIP OF ONE BLADE THAT WAS APPROX .25 SQUARE INCH IN SIZE.  THE INFORMATION WAS SENT TO P & W-CANADA TO DETERMINE IF ACFT COULD BE FLOWN TO A MAINT SHOP TO EFFECT A REPAIR.  THE FAN WAS DISASSEMBLED AND 10 SERVICEABLE BLADES INSTALLED.  THE ASSY WAS BALANCED AND RE-INSTALLED. THE CORE WAS INSPECTED AND NO DAMAGE NOTED.  APPARENTLY, THE PIECES EXITED THROUGH THE BYPASS DUCT.
